# SDR HEEA0013630

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Assy
- Part number: 204010937009
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER ASSY SIGHT GLASS CLOUDY AND LEAKING.  SERIAL NUMBERS REMOVED ARE A1187 AND R19-11869.
